Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
clearskinwannabe

Breakout on Roaccutane

Recommended Posts

Hi I am on my 4th week of roaccutane, I have been prescribed -

10mg for 2 weeks

20mg for 2 weeks

40mg for 4 weeks

60mg for 4 months

I am just about to take my first 40mg tonight and over the last 2 days I have had a massive breakout!!! It has made my acne as bad as when I was 15!!!!!!

Is this normal? I know you are supposed to have an initial breakout but this is 4 weeks into the course!!!

Thanks and sorry for so many !'s, I am just panicking.

Link to comment
Share on other sites

Oh boy, search, some get initial break out in the first 3 days, some in 1 month, some peoples last for 2 months long

Link to comment
Share on other sites

Oh boy, search, some get initial break out in the first 3 days, some in 1 month, some peoples last for 2 months long

Thanks for the reply Steve. I have read a lot of posts on this website about roaccutane but there didnt seem to be many people who had an initial breakout after the first month.

Is it just the body's way of getting used to the drug?

Link to comment
Share on other sites

The initial outbreak is normal, as mentioned earlier, some people's outbreaks can last for a couple months. But don't worry the acne WILL get better as you go further, trust me, but just watch out for the side effects.

Link to comment
Share on other sites

The initial outbreak is normal, as mentioned earlier, some people's outbreaks can last for a couple months. But don't worry the acne WILL get better as you go further, trust me, but just watch out for the side effects.

Thanks.

I am sorry to post about the initial breakout but I am just so stressed about it and upset.

Link to comment
Share on other sites

They need to like make like a "YOU GET INITIAL BREAK-OUTS ON ACCUTANE, SO DONT PANIC!" sticky post in this forum.

Edited by Jxr
Link to comment
Share on other sites

They do its in the pinned FAQ for Accutane users.

Will I experience an initial breakout whilst taking accutane?

- Unfortunately, most people feel that this is the case. The initial breakout may be quite severe, as your body adjusts to taking the drug. However, it should have subsided significantly within 1-4 months.

They need to like make like a "YOU GET INITIAL BREAK-OUTS ON ACCUTANE, SO DONT PANIC!" sticky post in this forum.
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×